Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Brownish spotting, cramps. Need medication to regularize the periods. Have smoking addiction

Hi... I am 43 and my periods are getting weird. I now usually have a week of brown discharge then i will start my period. I finished my period last thursday and today i am bleeding again and a bit crampy. Is this due to my age. I am not taking any birth control . If so.. Is there anything a can do to regulate my periods. I also am a smoker or do i just have to put up with it. It is very inconvenient :(
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.
Some amount of irregularity in menstrual flow can be seen during perimenopausal period.
According to your description there is more possibility for hormonal imbalance.
Anyhow better to get examined once.
Consult gynecologist, get examined and go for ultrasound.
With this the possible cause can be made out and treatment can be given accordingly.
Better to stop smoking or at-least decease the number.
For more details you can ask me through:
Take care.

Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor